# SDR SWIA2020072251391

- Difficulty date: June 18, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180345
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER AT FS347.27 HAS CORROSION   (C-CHECK) RO 7/18/2020    REMOVED AND REPLACED PAX DOOR AFT FORMER REF SRM AND DWG, COMPLETED TASK CARD, CHECKS OKAY
